# SDR AWXA200500160

- Difficulty date: January 4, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 55,556 hours, 39,126 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C3079911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1/4 INCH CRACK WAS FOUND IN LEFT WHEEL WELL STRINGER 18A SHEAR WEB AT AFT END, CRACK EMANATING FROM LOWER INBOARD FASTENER HOLE BS 725.  MAINTENANCE CUTOUT CRACK IN LEFT WHEEL WELL STRINGER 18A SHEAR WEB, PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST, FABRICATED A FILLER AND GUSSET REPAIR; INSTALLED REPAIR PARTS IAW ER 03-5300-05027-ES1.
